Discussions that mention prozac

Schizophrenia board


Im posting this for my Aunt. Her Son is 30 yrs old
Diagnosed at 17 yrs old as Schitzo-Effective. The medicine he is taking is

Lithuim 300 mg 3 times a day
Clazoril (spelling?) 475 mg Daily
Prozac 40 mg Daily

:confused: In the last 8 months he has started walking a few steps and back tracking in repetitive movements. Today when he was putting on his sneakers he held one of the sneakers up in the air put it back down and put it back up in the air (several times) Opening soda bottles sometimes he takes the cap off and puts it back on continuiously. It seems like it is getting worse. Could this be from any of the medicine he is taking or is it from the schitzophrenia? His DR said he doesnt think that it has anything to do with the medicine . They did lower his clazoril in the last 3 months, but it does not make any difference. She is concerned because it is getting worse, and if anyone knows of what causes this or if theirs anything that can be done please let us know. He cant hardly do anything anymore without doing this repetitive stuff. Thanks alot!!